Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 6, 2015, 8:52 PM CDT for Cloud County, Republic County, Washington County, Kansas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 8:52 PM CDT (01:52 UTC)
- Expired
- May 6, 2015, 9:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cloud County, KS, Republic County, KS, Washington County, KS
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 9:15 PM CDT | TORNADO | 6 Sw Morrowville, KS | TIME ESTIMATED BY RADAR AND COORDINATED WITH SPOTTER REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM CDT | Tornado Watch | SPC | 7 hr |
| May 6, 8:31 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 498 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS53 KTOP 070152
SVRTOP
KSC029-157-201-070245-
/O.NEW.KTOP.SV.W.0025.150507T0152Z-150507T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
852 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
SOUTHEASTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
WESTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AGENDA...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AGENDA...HADDAM AND MORROWVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3994 9738 3994 9694 3961 9728 3961 9755
TIME...MOT...LOC 0153Z 219DEG 30KT 3967 9741
HAIL...1.00IN
WIND...60MPH
$$
SANDERS2 follow-up statements
296
WWUS53 KTOP 070209 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT WED MAY 6 2015
KSC029-157-070219-
/O.CAN.KTOP.SV.W.0025.000000T0000Z-150507T0245Z/
REPUBLIC-CLOUD-
909 PM CDT WED MAY 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLOUD AND
SOUTHEASTERN REPUBLIC COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3994 9695 3993 9695 3969 9720 3969 9737
3983 9737 3994 9734
TIME...MOT...LOC 0209Z 219DEG 30KT 3977 9729
$$
KSC201-070245-
/O.CON.KTOP.SV.W.0025.000000T0000Z-150507T0245Z/
WASHINGTON-
909 PM CDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WASHINGTON COUNTY UNTIL 945 PM CDT...
AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF AGENDA...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HADDAM AND MORROWVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3994 9695 3993 9695 3969 9720 3969 9737
3983 9737 3994 9734
TIME...MOT...LOC 0209Z 219DEG 30KT 3977 9729
HAIL...1.00IN
WIND...60MPH
$$
SANDERS411
WWUS53 KTOP 070228
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
928 PM CDT WED MAY 6 2015
KSC201-070245-
/O.CON.KTOP.SV.W.0025.000000T0000Z-150507T0245Z/
WASHINGTON-
928 PM CDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WASHINGTON COUNTY UNTIL 945 PM CDT...
AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORROWVILLE...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN WASHINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3981 9708 3981 9730 3994 9725 3994 9695
3993 9695
TIME...MOT...LOC 0228Z 219DEG 30KT 3989 9715
HAIL...1.00IN
WIND...60MPH
$$
SANDERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:16 PM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, May 6, 3:16 PM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 316 PM CDT Wed May 6 2015 .SHORT TERM...(This Evening through Thursday) Issued at 305 PM CDT WED MAY 6 2015 Shortwave trough seen in water vapor imagery across western KS has helped with widespread shower/thunderstorm development over northwest and north central KS. Per SPC, low-level shear very strong across western parts of our area while 0-6 km bulk shear not extremely impressive. This could result in heavy precip supercells across north central KS this afternoon/evening with all types of severe weather. Models indicate the potential for training of activity in north central KS this evening and some potential for flooding. Even in the short term of tonight and tomorrow, little consistency among models in timing of heavier precip farther east and when chances decrease. If NAM was right late tonight and much of Thursday would be relatively rain free across forecast area in shortwave ridging, while other short range models have more significant chances for precip throughout that period as weak, difficult to resolve disturbances move through the southwest flow aloft. Hard to be too definite with this so have generally gone 30 to 50 percent POPS for late tonight through Thursday. Will need to monitor movement and persistence of any significant precip areas given the saturated soil across portions of eastern KS. .LONG TERM...(Thursday Night through Wednesday) Issued at 305 PM CDT WED MAY 6 2015 Forecast focus on excessive rains and flooding and severe weather threat through the weekend. Will use a blend of GFS/ECWMF for the weekend system since the NAM is the outlier much slower and further south than the latest GFS and EC. For the Thu night into Fri night time frame...a front will remain draped across the area with continued SW flow aloft and weak waves expected to support continued convection across much of the area. Cannot rule out severe storms given continued 6KM shear and instability THU night into FRI night and the flooding risk may also increase as repeated bouts of heavy rains will saturate more of the area and begin to cause rises on area mainstem rivers. The greatest severe risk still appears to be later Saturday as a major upper low ejects into the Plains. 12Z GFS is the fastest and further north of the models while the EC is a bit slower and further SW with the sfc low. Either way this promises to bring a widespread bout of severe weather to the region and potentially to the CWA Saturday evening into Saturday night. Worst case scenario also keeps the eastern half of the area in the warm sector for Sunday with another round of severe storms possible albeit confidence in timing of the entire system is low/medium at this point. && .AVIATION...(For the 18Z TAFs through 18Z Thursday Afternoon) Issued at 1250 PM CDT WED MAY 6 2015 Main area of showers have lifted north of TAF sites and another area in east central KS at mid day will likely miss them to the east. Still, popup shower is a possibility for this afternoon, just not likely enough to include in TAF. MVFR ceilings to south of I70 should become VFR before this afternoon. Chance of thunderstorms re-enters the picture late this evening or overnight but timing is a challenge. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GDP LONG TERM...Omitt AVIATION...GDP
Hazardous weather outlook, May 6, 3:35 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 335 PM CDT WED MAY 6 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-072045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 335 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE FORECAST OVER NORTH CENTRAL KANSAS LATE THIS AFTERNOON AND INTO THIS EVENING. SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE MAINLY WEST OF A COUNCIL GROVE TO MANHATTAN TO MARYSVILLE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE AND ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND FLOODING. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON AND SATURDAY NIGHT WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON WITH A RISK OF ADDITIONAL SEVERE STORMS OVER THE EASTERN PARTS OF KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THOSE AREAS WEST OF A COUNCIL GROVE TO MANHATTAN TO MARYSVILLE LINE THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 6, 5:34 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TORNADO 3 SE COURTLAND 39.76N 97.85W
05/06/2015 REPUBLIC KS TRAINED SPOTTER
SPOTTER CONFIRMED ROTATION WITH THE SAME STORM THAT
PREVIOUSLY HAD A TORNADO. HE COULD SEE AT LEAST A FUNNEL
WITHIN 1 MILE OF HIS LOCATION BUT COULD NOT CONFIRM IT
WAS ON THE GROUND. HE COULD NOT TALK ANY LONGER AS HE
NEEDED TO TAKE SHELTER.
&&
BDRAKELocal storm report, May 6, 5:58 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
558 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TORNADO 5 ESE REPUBLIC 39.90N 97.73W
05/06/2015 REPUBLIC KS PUBLIC
SPOTTERS CONFIRMED LARGE TORNADO
&&
KCLocal storm report, May 6, 7:01 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
701 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 2 NE COURTLAND 39.80N 97.88W
05/06/2015 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
SPOTTER REPORTED QUARTER INCH HAIL.
&&
BDRAKELocal storm report, May 6, 7:21 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO 2 SE MUNDEN 39.89N 97.51W
05/06/2015 REPUBLIC KS STORM CHASER
CONE SHAPED TORNADO REPORTED BY STORM CHASER. CONFIRMED 2
SOUTHEAST OF MUNDEN.
&&
BDRAKELocal storm report, May 6, 7:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
747 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO 3 NE JAMESTOWN 39.63N 97.82W
05/06/2015 CLOUD KS TRAINED SPOTTER
TORNADO ON THE GROUND WAS MOVING NORTHEAST. NO MORE
SPECIFIC INFORMATION ON VISUAL SHAPE OR DAMAGE.
&&
BDRAKELocal storm report, May 6, 8:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
843 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 4 S MINNEAPOLIS 39.06N 97.71W
05/06/2015 OTTAWA KS EMERGENCY MNGR
TORNADO WAS CONFIRMED ON THE GROUND.
&&
BDRAKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 39 min |
| May 6, 7:12 PM CDT | Flash Flood Warning | TOP | Republic | 6 hr |
| May 6, 7:15 PM CDT | Tornado Warning | TOP | Republic | 15 min |
| May 6, 7:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 37 min |
| May 6, 7:35 PM CDT | Tornado Warning | TOP | Republic | 25 min |
| May 6, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 34 min |
| May 6, 7:41 PM CDT | Tornado Warning | TOP | Republic | 19 min |
| May 6, 8:05 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 40 min |
| May 6, 8:05 PM CDT | Tornado Warning | TOP | Republic | 25 min |
| May 6, 8:20 PM CDT | Tornado Warning | TOP | Ottawa | 25 min |
| May 6, 8:28 PM CDT | Tornado Warning | TOP | Clay, Cloud, Republic, Washington | 32 min |
| May 6, 8:43 PM CDT | Tornado Warning | TOP | Ottawa | 17 min |
| May 6, 8:58 PM CDT | Tornado Warning | TOP | Clay, Cloud, Ottawa | 32 min |
| May 6, 9:04 PM CDT | Tornado Warning | TOP | Republic | 29 min |
| May 6, 9:14 PM CDT | Tornado Warning | TOP | Washington | 31 min |
| May 6, 9:26 PM CDT | Tornado Warning | TOP | Clay, Cloud | 34 min |
| May 6, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 24 min |
| May 6, 9:50 PM CDT | Tornado Warning | TOP | Clay, Cloud, Washington | 25 min |
| May 6, 10:11 PM CDT | Tornado Warning | TOP | Washington | 34 min |
| May 6, 10:39 PM CDT | Tornado Warning | TOP | Washington | 36 min |
| May 7, 12:13 AM CDT | River Flood Warning | TOP | Republic | 33 hr |
| May 7, 12:55 AM CDT | Areal Flood Warning | TOP | Republic | 6 hr |
| May 7, 9:07 AM CDT | Special Weather Statement | TOP | Osage | 23 min |
| May 7, 9:14 AM CDT | Special Weather Statement | TOP | Lyon | 31 min |
| May 7, 9:18 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 42 min |
| May 7, 9:44 AM CDT | Special Weather Statement | TOP | Osage | 46 min |
| May 7, 9:53 AM CDT | Special Weather Statement | TOP | Coffey | 37 min |
| May 7, 10:17 AM CDT | Special Weather Statement | TOP | Franklin | 58 min |
| May 7, 10:29 AM CDT | Severe Thunderstorm Warning | TOP | Douglas | 10 min |
| May 7, 2:53 PM CDT | Special Weather Statement | TOP | Washington | 37 min |
| May 7, 3:13 PM CDT | River Flood Warning | TOP | Marshall | 5 days |
| May 7, 3:13 PM CDT | River Flood Warning | TOP | Marshall | 3 days |
| May 7, 3:19 PM CDT | Special Weather Statement | TOP | Ottawa | 26 min |
| May 7, 3:32 PM CDT | Special Weather Statement | TOP | Marshall | 28 min |
| May 7, 3:46 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 29 min |
| May 7, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 30 min |
| May 7, 4:17 PM CDT | Special Weather Statement | TOP | Ottawa | 28 min |
| May 7, 4:29 PM CDT | Special Weather Statement | TOP | Washington | 31 min |
| May 7, 4:33 PM CDT | River Flood Warning | TOP | Washington | 57 hr |
| May 7, 4:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 24 min |
| May 7, 4:54 PM CDT | Flash Flood Warning | TOP | Marshall, Washington | 4 hr |
| May 7, 4:59 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 10 min |
| May 7, 5:16 PM CDT | Special Weather Statement | TOP | Washington | 29 min |
| May 7, 5:41 PM CDT | Special Weather Statement | TOP | Ottawa | 34 min |
| May 7, 5:54 PM CDT | Special Weather Statement | TOP | Washington | 36 min |
| May 7, 6:06 PM CDT | Special Weather Statement | TOP | Dickinson | 24 min |
| May 7, 6:39 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| May 7, 6:41 PM CDT | Special Weather Statement | TOP | Nemaha | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.